SciELO - Scientific Electronic Library Online

 
vol.28 issue3Eigenmode frequencies calculations in the charge-density-wave states of 2H-TaSe2 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Brazilian Journal of Physics

Print version ISSN 0103-9733

Abstract

SOUZA, Manoelito M. de. The Lorentz-Dirac equation and the structures of spacetime. Braz. J. Phys. [online]. 1998, vol.28, n.3, pp. 250-256. ISSN 0103-9733.  http://dx.doi.org/10.1590/S0103-97331998000300010.

An interpretation of the causality implementation of the Lienard-Wiechert solution raises doubts against the validity of the Lorentz-Dirac equation and the limits of validity of the Minkowski structure of spacetime.

        · text in English     · pdf in English